# SDR TRAX0800933A

- Difficulty date: July 25, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JOB 8783411 OPERATION 37.  RT OVERWING EMERGENCY EXIT (EYE LEVEL) LIGHT DOES NOT WORK FROM BATTERY PACK NR 4.  TROUBLESHOT USING CRJ 200 WDM 33-51-00 AND 33-52-00 AND FOUND WIRE LY10D22 CONTACT PIN NOT SEATED IN TB105-3.  SECURED WIRE CONTACT INTO TERMINAL MODULE IAW EESPM 20-18-00.  RT EMERGENCY EXIT SIGN NOW ILLUMINATES NORMALLY DURING BATTERY PACK 4 OP TEST IAW AMM 33-51-04-710-801.  SUPPLEMENTAL SDR CLOSED 7/31/08  (A)
